Details about Peter J. Coughlin
Access statistics for papers by Peter J. Coughlin.
Last updated 2016-10-15. Update your information in the RePEc Author Service.
Short-id: pco653
Jump to Journal Articles Chapters
Journal Articles
2013
- Elections with partially ordered preferences
Public Choice, 2013, 157, (1), 145-168 View citations (1)
1992
- Pure Strategy Equilibria in a Class of Systems Defense Games
International Journal of Game Theory, 1992, 20, (3), 195-210 View citations (7)
1991
- Balanced-Budget Redistribution as the Outcome of Political Competition: A Comment
Public Choice, 1991, 70, (2), 239-43 View citations (1)
1990
- A model of electroral competition with interest groups
Economics Letters, 1990, 32, (4), 307-311 View citations (16)
- Electoral Politics, Interest Groups, and the Size of Government
Economic Inquiry, 1990, 28, (4), 682-705 View citations (45)
- Majority Rule and Election Models
Journal of Economic Surveys, 1990, 4, (2), 157-88 View citations (7)
- Pairwise equilibria in probabilistic voting models
European Journal of Political Economy, 1990, 6, (1), 99-106
1989
- Economic policy advice and political preferences
Public Choice, 1989, 61, (3), 201-216 View citations (7)
1986
- Elections and income redistribution
Public Choice, 1986, 50, (1), 27-91 View citations (20)
1984
- Davis-Hinich conditions and median outcomes in probabilistic voting models
Journal of Economic Theory, 1984, 34, (1), 1-12 View citations (7)
- Expectations about voter choices
Public Choice, 1984, 44, (1), 49-59
- Necessary and sufficient conditions for single-peakedness in public economic models
Journal of Public Economics, 1984, 25, (1-2), 161-179 View citations (1)
- Unidimensional median voter results in probabilistic voting models
Economics Letters, 1984, 14, (1), 9-15
1983
- Social utility functions for strategic decisions in probabilistic voting models
Mathematical Social Sciences, 1983, 4, (3), 275-293 View citations (1)
1982
- Pareto optimality of policy proposals with probabilistic voting
Public Choice, 1982, 39, (3), 427-433 View citations (18)
1981
- Continuity properties of majority rule with intermediate preferences
Mathematical Social Sciences, 1981, 1, (3), 289-296 View citations (1)
- Directional and local electoral equilibria with probabilistic voting
Journal of Economic Theory, 1981, 24, (2), 226-239 View citations (31)
- Electoral outcomes with probabilistic voting and Nash social welfare maxima
Journal of Public Economics, 1981, 15, (1), 113-121 View citations (132)
- Necessary and Sufficient Conditions for d-Relative Majority Voting Equilibria [Consistent Majority Rules over Compact Sets of Alternatives]
Econometrica, 1981, 49, (5), 1223-24
1979
- A direct characterization of Black's first borda count
Economics Letters, 1979, 4, (2), 131-133 View citations (5)
1976
- Incomplete information, noisy signals, and uncertainty-averse voting in political elections: A note
Public Choice, 1976, 28, (1), 113-116
Chapters
2015
- Probabilistic voting in models of electoral competition
Chapter 13 in Handbook of Social Choice and Voting, 2015, pp 218-234 View citations (1)
2011
- Chapter Twenty-Six - Probabilistic and Spatial Models of Voting
Chapter 26 in Handbook of Social Choice and Welfare, 2011, vol. 2, pp 833-896
|
The links between different versions of a paper are constructed automatically by matching on the titles.
Please contact if a link is incorrect.
Use this form
to add links between versions where the titles do not match.
|